# SDR BJNA040801

- Difficulty date: August 6, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE SKIN CRACK AT L1 DOOR LOWER HINGE CUTOUT AT BS 304.  REPAIRED IAW THE BOEING 737 STRUCTURAL REPAIR MANUAL 53-30-3 FIGURE 31.  (M)
